Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Apr 23, 2008, 7:47 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2008, 7:47 PM MDT (01:47 UTC)
- Expired
- Apr 23, 2008, 8:15 PM MDT
- In force
- 28 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Box Butte County, NE, Morrill County, NE
The radar
The North Platte radar (KLNX), 186 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 7:52 PM MDT | HAIL 0.75 | Alliance, NE | |
| Apr 23, 7:55 PM MDT | HAIL 0.75 | 13 Sse Alliance, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 12:52 PM MST | Tornado Watch | SPC | 146 days |
| Apr 23, 1:25 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 240148 SVRCYS NEC013-123-240215- /O.NEW.KCYS.SV.W.0007.080424T0147Z-080424T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 747 PM MDT WED APR 23 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA... THIS INCLUDES THE CITY OF ALLIANCE... NORTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 815 PM MDT * AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR BOX LAKE...OR 20 MILES SOUTH OF ALLIANCE... ALLIANCE...AND MOVING NORTHEAST AT 26 MPH. ANOTHER STRONG STORM WAS OVER ALLIANCE AND A POSSIBLE FUNNEL CLOUD WAS REPORTED BY THE PUBLIC AROUND 743 PM MDT. THIS STORM WAS ALSO MOVING NORTHEAST AT 26 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROACH LAKE BY 755 PM... KLEMAN LAKE AND STORM LAKE BY 800 PM... RUSH LAKE BY 805 PM... GRUBNY LAKE BY 810 PM... MCCARTHY LAKE AND ALLIANCE AIRPORT BY 815 PM... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR CENTRAL NEBRASKA. LAT...LON 4169 10266 4184 10309 4223 10299 4221 10273 TIME...MOT...LOC 0147Z 220DEG 23KT 4182 10288 $$ JLH
2 follow-up statements
000 WWUS55 KCYS 240204 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 804 PM MDT WED APR 23 2008 NEC013-123-240215- /O.CON.KCYS.SV.W.0007.000000T0000Z-080424T0215Z/ MORRILL NE-BOX BUTTE NE- 804 PM MDT WED APR 23 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR SOUTHEASTERN BOX BUTTE AND NORTHEASTERN MORRILL COUNTIES... AT 802 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR RUSH LAKE...OR 15 MILES SOUTH OF ALLIANCE...MOVING NORTHEAST AT 26 MPH. ANOTHER SEVERE THUNDERSTORM WAS JUST NORTHEAST OF ALLIANCE AND ALSO MOVING NORTHEAST AT 26 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MCCARTHY LAKE AND ALLIANCE AIRPORT BY 815 PM... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR CENTRAL NEBRASKA. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4169 10266 4184 10309 4223 10299 4221 10273 TIME...MOT...LOC 0204Z 220DEG 23KT 4190 10279 $$ JLH
000 WWUS55 KCYS 240217 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 817 PM MDT WED APR 23 2008 NEC013-123-240227- /O.EXP.KCYS.SV.W.0007.000000T0000Z-080424T0215Z/ MORRILL NE-BOX BUTTE NE- 817 PM MDT WED APR 23 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOX BUTTE AND NORTHEASTERN MORRILL COUNTIES HAS EXPIRED... THE STORM HAS DECREASED IN INTENSITY AND IS NO LONGER SEVERE. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR CENTRAL NEBRASKA. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4169 10266 4184 10309 4223 10299 4221 10273 TIME...MOT...LOC 0204Z 220DEG 23KT 4190 10279 $$ JLH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:08 PM MDT, 6 hours 39 minutes earlier.
Area forecast discussion, Apr 23, 1:08 PM MDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 108 PM MDT WED APR 23 2008 .SHORT TERM...TONIGHT THROUGH THU NIGHT... MAIN FOCUS IS ON THE POSSIBILITY OF SEVERE WEATHER LATER THIS AFTERNOON AND THIS EVENING PRIMARILY IN THE NEB PANHANDLE PORTION OF THE FORECAST AREA. SURFACE CYCLOGENESIS THIS AFTERNOON OVER SOUTHEAST WY AND NORTHERN CO IS ADVECTING MOIST AIR NORTHWARD AHEAD OF IT. THE INCREASING MOISTURE WILL BE LIMITED TO AREAS EAST OF THE MOUNTAINS...AND WILL INTERACT WITH A VIGOROUS SHORTWAVE TO TRIGGER STORMS EAST OF THE MOUNTAINS. THE STORMS ARE EXPECTED TO BE STRONGEST AND MOST NUMEROUS IN THE NEB PANHANDLE WHERE SOME SEVERE HAIL AND OUTFLOW WINDS ARE POSSIBLE. THUNDERSTORMS ARE EXPECTED TO DIE OUT BY MIDNIGHT TONIGHT WITH SOME SHOWERS POSSIBLE LATE TONIGHT. SURFACE LOW PRESSURE WILL MOVE EAST OF OUR FORECAST AREA LATE TONIGHT AND WILL PULL COOLER AIR SOUTHWARD BEHIND IT AS IT MOVES AWAY. COLD AIR ADVECTION WILL CONTINUE THU ON THE STRENGTH OF BRISK NORTHWESTERLY SURFACE WINDS. MOIST SOUTHWESTERLY FLOW ALOFT ALONG WITH POSITIVE VORTICITY ADVECTION WILL CONTINUE THU AS AN UPPER TROUGH MOVES OVER WY BY LATE THU. SURFACE CYCLOGENESIS PROGGED TO OCCUR OVER EASTERN CO THU WILL KEEP THE LOW LEVEL PRESSURE GRADIENT ENHANCED WITH A SURFACE TROUGH EXTENDING NORTHWESTWARD OVER THE FORECAST AREA. THE AIRMASS IS EXPECTED TO BE LESS UNSTABLE THU. IT WILL HOWEVER BE JUST UNSTABLE ENOUGH TO WARRANT A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS OVER THE SOUTHEASTERN TIER OF THE FORECAST AREA. HIGH TEMPERATURES THU WILL RANGE FROM THE MID 40S WEST OF THE MOUNTAINS TO MID 60S OVER SOUTHERN AND CENTRAL PORTIONS OF THE NEB PANHANDLE. THE UPPER TROUGH WILL MOVE OVER THE FORECAST AREA THU NIGHT WITH ANY PRECIPITATION EXPECTED TO END AFTER THE PASSAGE OF THE UPPER TROUGH AXIS. MOISTURE AND WINDS WILL GRADUALLY DECREASE THU NIGHT BUT MOISTURE AND DYNAMICS SHOULD LINGER LONG ENOUGH TO JUSTIFY A CONTINUED CHANCE OF PRECIPITATION OVER MOST OF THE FORECAST AREA. .LONG TERM...FRIDAY THROUGH WEDNESDAY... THE FILLING SHORTWAVE TROUGH WILL HAVE MOVED EAST OF THE CWA BY 12Z FRIDAY. THAT WILL PLACE THE REGION UNDER DRIER NORTHWEST FLOW ALOFT THROUGH FRIDAY. MODELS ARE SIMILAR IN MOVING A SHORTWAVE TROUGH OVER THE CWA ON SATURDAY WITHIN THAT NORTHWEST FLOW ALOFT. AN ASSOCIATED COLD FRONT MOVES ACROSS THE CWA BY 18Z SATURDAY WITH AT LEAST A SCATTERED COVERAGE OF SHOWERS MAINLY ALONG AND BEHIND THE FRONT. WILL INCREASE POPS A BIT ON SATURDAY AND LOWER TEMPERATURES SLIGHTLY. THE HEIGHTS ALOFT THEN RISE OVER THE CWA THROUGH TUESDAY WITH AS THE RIDGE ALOFT MOVES FROM THE WEST COAST FRIDAY TO OVER THE CWA TUESDAY. THE 12Z GFS DEVELOPS SOME QPF OVER PARTS OF THE CWA MONDAY NIGHT...BUT FOR NOW WILL KEEP THE ENTIRE PERIOD DRY AND MILD. AN UPPER LOW WILL DEVELOP JUST OFF THE PACIFIC NORTHWEST TUESDAY NIGHT AND NEXT WEDNESDAY ON MOST ALL MODELS AND PLACEMENT OF THE FEATURE DIFFERS SLIGHTLY. CYCLOGENESIS TAKES PLACE OVER CENTRAL WYOMING AND THE ADDED SURFACE FORCING AND DIFFLUENT FLOW ALOFT COULD BE ENOUGH FOR THE NEXT POTENTIAL STRONGER THUNDERSTORM EVENT NEXT WEDNESDAY AFTERNOON AND EVENING. && .AVIATION...THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME SEVERE OVER THE WESTERN NEB PANHANDLE WITH REDUCED VISIBILITIES AND STRONG OUTFLOW WINDS POSSIBLE WITH THE STRONGER STORMS. STORM ACTIVITY WILL MOVE EAST OF ROUTES BY MIDNIGHT TONIGHT WITH LINGERING SHOWER ACTIVITY POSSIBLE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && JR/WEILAND
Hazardous weather outlook, Apr 23, 1:46 PM MDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 146 PM MDT WED APR 23 2008 WYZ059>070-241130- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 146 PM MDT WED APR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE SIERRA MADRE AND SNOWY MOUNTAIN RANGES AS WELL AS ALONG AND EAST OF THE LARAMIE RANGE THIS AFTERNOON INTO EARLY THIS EVENING. SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE NEAR ANY THUNDERSTORM ACTIVITY EAST OF THE LARAMIE RANGE...WITH THE STRONGEST THUNDERSTORMS POSSIBLE CLOSE TO THE NEBRASKA STATE LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE FAR EAST PORTIONS OF LARAMIE AND GOSHEN COUNTIES THIS AFTERNOON INTO EARLY THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG WINDS OBSERVED WITH THUNDERSTORM ACTIVITY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-241130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 146 PM MDT WED APR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG THUNDERSTORMS CAN BE EXPECTED THE REST OF THIS AFTERNOON CONTINUING INTO THE EVENING. A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR DAWES...BOX BUTTE...MORRILL AND CHEYENNE COUNTIES. SEVERE WEATHER IS QUITE POSSIBLE IN THOSE COUNTIES... INCLUDING HAIL OVER AN INCH IN DIAMETER...STRONG WIND GUSTS TO 70 MPH...A PERIOD OF HEAVY RAIN AND EVEN TORNADOES. THE SUPERCELLS THAT FORM WILL MOVE TO THE WEST AT 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AS STRONG THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AND INTO THE EVENING. SPOTTERS ARE ENCOURAGED TO REPORT 3/4 INCH HAIL AND STRONG WINDS ASSOCIATED WITH THUNDERSTORM ACTIVITY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Apr 23, 6:14 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 3 NW BROADWATER 41.63N 102.89W
04/23/2008 E0.88 INCH MORRILL NE TRAINED SPOTTER
0515 PM TSTM WND GST 12 SE BRIDGEPORT 41.54N 102.93W
04/23/2008 E70 MPH MORRILL NE TRAINED SPOTTER
&&
JLHLocal storm report, Apr 23, 6:37 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
637 PM MDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TORNADO BRIDGEPORT 41.67N 103.10W
04/23/2008 MORRILL NE LAW ENFORCEMENT
2 TORNADOS REPORTED ALONG HIGHWAY 385 BETWEEN BRIDGEPORT
AND DALTON AND WAS REPORTED AT 532 PM.
0552 PM HAIL 7 S BRIDGEPORT 41.57N 103.10W
04/23/2008 E0.75 INCH MORRILL NE LAW ENFORCEMENT
0602 PM HAIL BRIDGEPORT 41.67N 103.10W
04/23/2008 E0.75 INCH MORRILL NE TRAINED SPOTTER
0605 PM HAIL BRIDGEPORT 41.67N 103.10W
04/23/2008 E1.75 INCH MORRILL NE TRAINED SPOTTER
0620 PM HAIL BRIDGEPORT 41.67N 103.10W
04/23/2008 E4.25 INCH MORRILL NE TRAINED SPOTTER
BASE BALL TO SOFT BALL.
&&
DDEALLocal storm report, Apr 23, 6:55 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
655 PM MDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 6 S BRIDGEPORT 41.58N 103.10W
04/23/2008 MORRILL NE TRAINED SPOTTER
IN OPEN FIELD NO DAMAGE ABOUT 2 MILES FROM HOUSE.
0615 PM HAIL 6 S BRIDGEPORT 41.58N 103.10W
04/23/2008 E2.75 INCH MORRILL NE TRAINED SPOTTER
THE HAIL SHATTERED AUTO WINDSHIELDS.
&&
DDEALLocal storm report, Apr 23, 7:21 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
721 PM MDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM FUNNEL CLOUD 6 SE BRIDGEPORT 41.61N 103.02W
04/23/2008 MORRILL NE TRAINED SPOTTER
HALF WAY BETWEEN THEM AND BRIDGEPORT.
0552 PM TORNADO 7 S BRIDGEPORT 41.57N 103.10W
04/23/2008 MORRILL NE TRAINED SPOTTER
MARBLE HAIL AND SOME TORBADO DAMAGE.
0650 PM HAIL CHADRON 42.83N 103.00W
04/23/2008 E1.00 INCH DAWES NE PUBLIC
HAIL SIZE WAS 1/2 TO 1 INCH.
0654 PM HAIL 4 NE CHADRON 42.87N 102.94W
04/23/2008 E1.00 INCH DAWES NE TRAINED SPOTTER
ONE INCH HAIL FROM 647 PM TO 650 PM.
0657 PM HAIL 12 N CRAWFORD 42.86N 103.41W
04/23/2008 E0.88 INCH DAWES NE TRAINED SPOTTER
0657 PM HAIL 13 S ALLIANCE 41.91N 102.87W
04/23/2008 E0.50 INCH MORRILL NE TRAINED SPOTTER
0704 PM HAIL 13 S ALLIANCE 41.91N 102.87W
04/23/2008 E0.25 INCH MORRILL NE TRAINED SPOTTER
0704 PM TSTM WND GST ALLIANCE 42.10N 102.87W
04/23/2008 E55 MPH BOX BUTTE NE AWOS
0714 PM HAIL CRAWFORD 42.69N 103.41W
04/23/2008 E1.75 INCH DAWES NE TRAINED SPOTTER
&&
DDEALLocal storm report, Apr 23, 7:31 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
731 PM MDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 97 S ALLIANCE 40.70N 102.87W
04/23/2008 E0.88 INCH LOGAN CO TRAINED SPOTTER
&&
DDEALLocal storm report, Apr 23, 7:31 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
731 PM MDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 9 S ALLIANCE 40.70N 102.87W
04/23/2008 E0.88 INCH BOX BUTTE NE TRAINED SPOTTER
&&
CORRECTED LOCATION
DDEAL/JLHThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:01 PM MDT | Tornado Warning | CYS | Morrill | 29 min |
| Apr 23, 6:08 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 37 min |
| Apr 23, 6:31 PM MDT | Tornado Warning | CYS | Morrill | 29 min |
| Apr 23, 6:45 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 45 min |
| Apr 23, 6:53 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 52 min |
| Apr 23, 7:07 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 38 min |
| Apr 23, 7:32 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 58 min |
| Apr 23, 8:01 PM MDT | Wind Advisory | CYS | Box Butte, Cheyenne, Dawes, Morrill | 3 hr |
| Apr 23, 8:35 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.